# SDR SIMA20120930005

- Difficulty date: September 30, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 22,832 hours, 20,536 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: A1140001002
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE FIRST OFFICER’S EMERGENCY FLASHLIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICER’S EMERGENCY FLASHLIGHT BULB.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
